# SDR 2006FA0000714

- Difficulty date: July 13, 2006
- Submitted: July 26, 2006
- Operation: General aviation
- Aircraft: N29JS
- Make and model: Piagio P180
- Aircraft serial: 1046
- Engine: Pwa PT6A6
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Attach Fitting
- Part number: 80483205801
- Condition: Cracked
- Location: Rudder Trim
- Part time: 923 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST MAINTENANCE WALKAROUND INSPECTION, FOUND RUDDER TRIM TAB LOWER CONTROL ROD ATTACH LUG RADIALLY CRACKED.  UNKNOWN CAUSE, NO OTHER DAMAGE OR DEFECTS NOTED.  (K)
